# SDR IXXA05SMN131S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: 1726.000 L-28r
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO CMPT.- L-28R CORRODED, STA. 1726.000.  REMOVED CORROSION IAW SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE 2. REMOVED CORRODED LONGERON IAW SRM 51-1-20D PAGE 1, DC-8 SRM 51-1-21 PAGE 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW LONGERON IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
